Excedrin Tension Headache Caplets Perspective: Main

Excedrin Tension Headache Caplets

24 ctUPC: 0030067204524
Select a store to view price

Excedrin Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension. This treatment contains both acetaminophen and caffeine, a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches (Source: Jensen R, Stovner LJ. Epidemiology and comorbidity of headache. Lancet Neurol [Online Journal]. 2008; 7:354-61). Excedrin Tension Headache is a 2 ingredient formula that combines a pain reliever plus an amplifier to enhance absorption of the medicine. Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours.